Georgia, 2011

Hail and Damaging Winds in Georgia, June 23, 2011

June 23, 2011 · NWS JAX · 10 events in 4 counties and zones

A moist and unstable southwest upper level flow focused the west coast sea breeze inland through the day then merged with the east coast sea breeze across the eastern portion of the forecast area during the late afternoon. Scattered severe storms developed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A moist and unstable southwest upper level flow focused the west coast sea breeze inland through the day then merged with the east coast sea breeze across the eastern portion of the forecast area during the late afternoon. Scattered severe storms developed.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 23, 1:30 PM EST, 0 minutes earlier.

Area forecast discussion, Jun 23, 1:30 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU JUN 23 2011

.SYNOPSIS...UPPER HIGH PRESSURE CONTINUES TO WEAKEN AND SHIFT
SLOWLY S OF THE COUNTY WARNING AREA. AS A RESULT...DEEP LAYER
MOISTURE HAS INCREASED ACROSS THE AREA. SCATTERED SHOWERS AND
TSTMS ARE DEVELOPING SE OF A JESUP TO LIVE OAK LINE AND NW OF
A OCALA TO ST AUGUSTINE LINE. 2 PM RANGE FROM THE UPPER 90S OVER
PORTIONS OF THE INTERIOR TO NEAR 90 AT THE COAST.

.SHORT TERM...TSTM CHANCES WILL CONTINUE TO RANGE FROM SCATTERED
TO LOW END LIKELY ACROSS THE AREA...STARTING ALONG THE GULF COAST
IN THE MORNINGS AND SHIFTING E TO MEET UP WITH A MID-AFTERNOON
SEABREEZE. MOST AREAS SHOULD RECEIVE SOME RAINFALL...WITH HIGHEST
AMOUNTS E OF I-75 IN NE FL. WEAK MID-LEVEL DISTURBANCES WILL
IMPACT MAINLY SE GA...BRINGING THE POSSIBILITY OF OVERNIGHT POPS.
HOWEVER...THESE WILL BE DIFFICULT TO TIME.

SMOKE IS EXPECTED TO SPREAD GENERALLY E TO NE FROM ONGOING
WILDFIRES. OUTPUT FROM HONEY PRAIRIE FIRE HAS DECREASED ENUF TO
CANCEL DENSE SMOKE ADVISORY FOR EXTREME SE GA AND NASSAU COUNTY IN
NE FL. HOWEVER...AREAS OF SMOKE WILL CONTINUE THERE. NAM HAS
TRANSPORT WIND SHIFTING TO NW DURING THE EVENING...BUT THINK THIS
IS IN RESPONSE TO CONVECTIVELY DRIVEN OUTFLOWS IN THE MODEL. ALTHEA
THIS MAY OCCUR...HAVE OPTED TO CONTINUE PAINTING SMOKE MOSTLY TO
THE E OF THE FIRE.

.LONG TERM...HAVE MADE FEW CHANGES TO ONGOING FORECAST. NEAR TO
SLIGHTLY ABOVE NORMAL POPS AND TEMPS ARE ANTICIPATED.

&&

.AVIATION...TEMPO MVFR TO IFR DUE HEAVY RAINFALL POSSIBLE THIS AFTN
AS CONVECTION MOVES WSW ACROSS THE FORECAST AREA. CONVECTION IS
EXPECTED TO DECREASE AFTER SUNSET...THEN WINDS WILL BECOME WSW AGAIN
TOWARD EARLY MORNING. SMOKE IS EXPECTED TO FOCUS ENE OF JAX...CRG
AND SSI EARLY TOMORROW...WITH LOW CIGS DUE TO THE PLUME LIKELY. HAVE
INDICATED THIS EXPECTED TREND IN THE TAFS.

&&

.MARINE...EVENING SLY SURGE AROUND 15 KTS IS EXPECTED ONCE AGAIN
OVER THE WATERS...THEN SSW FLOW AFTER MIDNIGHT. SEAS 2-4 FT. WINDS
EXPECTED TO BECOME MORE SSE LATE MON INTO TUE NEXT WEEK AS SFC RIDGE
BUILDS N OF THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  94  72  94 /  40  30  20  40
SSI  76  90  76  90 /  40  30  20  30
JAX  73  92  73  92 /  40  50  30  40
SGJ  75  88  74  88 /  30  50  30  40
GNV  72  92  72  92 /  30  60  30  50
OCF  73  93  72  91 /  30  60  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 23, 9:25 AM EST, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 AM EDT THU JUN 23 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-241000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 AM EDT THU JUN 23 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...DENSE SMOKE ADVISORY FOR EXTREME SOUTHEAST GEORGIA AND NASSAU
COUNTY IN NORTHEAST FLORIDA THROUGH 4 PM...
...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY...
...SOME THUNDERSTORMS MAY BE STRONG TO SEVERE WITH GUSTY WINDS...

.DAY ONE...TODAY AND TONIGHT...

WILDFIRES CONTINUE TO IMPACT SOUTHEAST GEORGIA AND NORTHEAST FLORIDA.
REFER TO THE LATEST SPECIAL WEATHER STATEMENT AND DENSE SMOKE
ADVISORY. LINKS TO WILDFIRE INFORMATION AND COUNTY BURN BANS CAN BE
FOUND ON THE FRONT PAGE OF OUR WEBSITE.

A PREVAILING SOUTHWEST WIND TODAY WILL ADVANCE THE GULF COAST
SEABREEZE ACROSS MUCH OF THE FORECAST AREA. SHOWERS AND STORMS WILL
GENERALLY INITIATE WEST OF THE I-75 CORRIDOR LATE THIS MORNING. AS
THE DAY UNFOLDS...THUNDERSTORMS WILL INCREASE IN COVERAGE AND
INTENSITY AS THEY MOVE NORTHEAST. THUNDERSTORMS WILL LIKELY BECOME
MOST NUMEROUS ALONG AND EAST OF THE I-95 CORRIDOR DUE TO A SEABREEZE
MERGER. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN THESE STORMS.
PULSE SEVERE THUNDERSTORMS ARE POSSIBLE WITH DAMAGING WINDS BEING
THE GREATEST THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

MAINLY SEASONAL TEMPERATURES ARE FORECAST WITH TYPICAL SUMMERTIME
THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS...GUSTY WINDS...SMALL
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED IN
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE TODAY IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ/SEC

In the hours before

Local storm report, Jun 23, 11:34 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1234 PM EDT THU JUN 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     WILDFIRE         11 W TAYLOR             30.41N 82.48W
06/23/2011                   COLUMBIA           FL   EMERGENCY MNGR

            THE IMPASSABLE BAY FIRE HAD BURNED 11,305 ACRES AND WAS
            60 PERCENT CONTAINED. THE KELLY FIRE BURNED 818 ACRES AND
            WAS 55 PERCENT CONTAINED. THE LAT/LONG OF THE KELLY FIRE
            WAS UNKNOWN.

1200 PM     WILDFIRE         5 WNW LAKE GENEVA       29.81N 82.08W
06/23/2011                   BRADFORD           FL   EMERGENCY MNGR

            THE SANTA FE SWAMP FIRE BURNED 6,500 ACRES AND WAS 60
            PERCENT CONTAINED.

1200 PM     WILDFIRE         6 E JASPER              30.50N 82.85W
06/23/2011                   HAMILTON           FL   EMERGENCY MNGR

            THE CYPRESS CREEK FIRE BURNED 200 ACRES AND WAS 65
            PERCENT CONTAINED. THE BLUE RIBBON FIRE WAS 100 PERCENT
            CONTAINED AND BURNED 206 ACRES. THE FIRE LOCATIONS WERE
            APPROXIMATED USING FL DOF MAPS.

1200 PM     WILDFIRE         1 NNE GEORGETOWN        29.41N 81.63W
06/23/2011                   PUTNAM             FL   EMERGENCY MNGR

            THE LAKE ANNA FIRE BURNED 250 ACRES AND WAS 80 PERCENT
            CONTAINED. THE FIRE LOCATION WAS APPROXIMATED USING THE
            FL DOF WILDFIRE LOCATION MAP.

1200 PM     WILDFIRE         4 NE ELLERBEE           30.14N 82.15W
06/23/2011                   UNION              FL   EMERGENCY MNGR

            THE COUNTY LINE FIRE BURNED ABOUT 110 ACRES AND WAS 5
            PERCENT CONTAINED. THE FIRE LOCATION WAS APPROXIMATED BY
            ON THE FL DOF WILDFIRE LOCATION MAP.

&&

AENYEDI
Special weather statement, Jun 23, 12:34 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
134 PM EDT THU JUN 23 2011

GAZ165-166-231800-
COASTAL CAMDEN-INLAND CAMDEN-
134 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CAMDEN
COUNTY FOR STRONG WINDS VALID UNTIL 200 PM EDT...

AT 134 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES SOUTH OF TARBORO...OR 7 MILES
WEST OF WOODBINE...MOVING EAST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND TARBORO...WOODBINE...HARRIETTS BLUFF...
DOVER BLUFF AND COLESBURG THROUGH 200 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3087 8146 3088 8185 3101 8189 3109 8156
      3108 8153 3107 8153 3105 8150
TIME...MOT...LOC 1734Z 269DEG 9KT 3092 8182

ZIBURA
Special weather statement, Jun 23, 12:56 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
156 PM EDT THU JUN 23 2011

FLZ021-022-030-031-035-036-231830-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-SUWANNEE-UNION-
156 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
BRADFORD...NORTHWESTERN ALACHUA...SOUTHERN COLUMBIA...NORTHEASTERN
GILCHRIST...SOUTHEASTERN SUWANNEE AND SOUTHWESTERN UNION COUNTIES FOR
STRONG WINDS VALID UNTIL 230 PM EDT...

AT 157 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF HILDRETH...OR 4 MILES
SOUTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...MOVING NORTHEAST AT 15
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
HILDRETH...FORT WHITE...ICHETUCKNEE SPRINGS STATE PARK...HIGH
SPRINGS...OLENO STATE PARK AND COLUMBIA THROUGH 230 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3014 8265 2988 8214 2964 8237 2991 8290
TIME...MOT...LOC 1757Z 229DEG 12KT 2993 8280

ZIBURA
Special weather statement, Jun 23, 1:13 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
213 PM EDT THU JUN 23 2011

GAZ150-163-164-231845-
CHARLTON-CLINCH-WARE-
213 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH AND WESTERN CHARLTON COUNTIES FOR STRONG
WINDS VALID UNTIL 245 PM EDT...

AT 214 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES SOUTHWEST OF STEPHEN FOSTER
STATE PARK...OR 8 MILES SOUTHEAST OF FARGO...MOVING NORTHEAST AT 10
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN
FOSTER STATE PARK THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8249 3084 8223 3059 8224 3059 8250
TIME...MOT...LOC 1814Z 229DEG 10KT 3064 8243

ZIBURA
Special weather statement, Jun 23, 1:19 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU JUN 23 2011

GAZ154-166-231845-
COASTAL CAMDEN-COASTAL GLYNN-
219 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN GLYNN
AND NORTHEASTERN CAMDEN COUNTIES FOR STRONG WINDS VALID UNTIL 245 PM
EDT...

AT 220 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF DOVER BLUFF...OR 8 MILES
NORTHEAST OF WOODBINE...MOVING EAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOVER BLUFF AND BRUNSWICK
THROUGH 245 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3109 8143 3102 8143 3099 8146 3098 8163
      3099 8163 3111 8160 3119 8143 3110 8143
      3110 8142
TIME...MOT...LOC 1820Z 256DEG 20KT 3102 8156
Special weather statement, Jun 23, 1:28 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
228 PM EDT THU JUN 23 2011

FLZ021-022-030-031-035-036-040-231900-
ALACHUA-BRADFORD-COLUMBIA-GILCHRIST-MARION-SUWANNEE-UNION-
228 PM EDT THU JUN 23 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
ALACHUA...SOUTHERN COLUMBIA...GILCHRIST...SOUTHEASTERN SUWANNEE...
UNION AND CENTRAL MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 228 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF
BELL TO 11 MILES SOUTH OF FLEMINGTON...MOVING NORTH AT 10 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL...ARCHER...
REDDICK...OLENO STATE PARK...NEWBERRY...MICANOPY...MCINTOSH...
ICHETUCKNEE SPRINGS STATE PARK...HILDRETH AND HIGH SPRINGS THROUGH
300 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2919 8233 2928 8242 2948 8241 2947 8255
      2953 8256 2953 8265 2956 8267 2956 8270
      2979 8294 2982 8294 2983 8290 2986 8288
      2989 8290 2990 8292 2993 8293 3014 8258
      3003 8205 2949 8206
TIME...MOT...LOC 1828Z 182DEG 9KT 2988 8291 2926 8233

HESS

The radar

The Jacksonville radar (KJAX), 48 km away, was scanning. The volume nearest the first event began at 18:29 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Charlton

When
June 23, 1:30 PM EST
Where
Charlton County, 1.91 mi ESE of Homeland
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.840, -81.990

Numerous trees and a few power lines were blown down.

Thunderstorm Wind, Charlton

When
June 23, 2:06 PM EST
Where
Charlton County, 0.69 mi N of Folkston
Measured
50 kt (58 mph) estimated gust
Reported by
NWS Employee
Coordinates
30.840, -82.020

The NWS Incident Meteorologist on site at the Honey Prairie Wildfire complex reported widespread tree damage at the East Entrance of the Okefenokee National Wildlife Refuge park.

Thunderstorm Wind, Charlton

When
June 23, 2:15 PM EST
Where
Charlton County, 0.91 mi SE of Homeland
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
30.840, -82.010

Winds of 60 mph were estimated in Folkston.

Thunderstorm Wind, Camden

When
June 23, 2:55 PM EST
Where
Camden County, 0.59 mi E of Kingsland
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.800, -81.670

Trees and power lines were blown down at Exit 7 off of Interstate 95 in Kingsland. The time if damage was based on radar imagery.

Thunderstorm Wind, Camden

When
June 23, 3:00 PM EST
Where
Camden County, 2.16 mi NNE of St Marys Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.780, -81.540

Trees and power lines were blown down.

Thunderstorm Wind, Camden

When
June 23, 3:05 PM EST
Where
Camden County, 3.27 mi ESE of Seals
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.850, -81.650

A shed was blown down and damaged off of Harriet's Bluff Road.

Hail, Camden

When
June 23, 3:10 PM EST
Where
Camden County, 0.59 mi W of Kingsland
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
30.800, -81.690

Nickel size hail was reported in Kingsland.

Thunderstorm Wind, Camden

When
June 23, 3:10 PM EST
Where
Camden County, 0.59 mi W of Kingsland
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
30.800, -81.690

Trees were blown down in Kingsland.

Thunderstorm Wind, Wayne

When
June 23, 3:15 PM EST
Where
Wayne County, 2.72 mi NW of Gardi
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.560, -81.830

Numerous trees and power lines were blown down south of Jesup along Georgia Highway 27. The EM estimated about 15 trees were down.

Thunderstorm Wind, Ware

When
June 23, 4:45 PM EST
Where
Ware County, 0.69 mi S of (Ays)ware Co Arpt Wa
Measured
45 kt (52 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
31.240, -82.400

A double wide mobile home was rolled onto its roof at the Scottbuilt Homes plant in Waycross. It was unknown if the home was strapped down. The cost of damage was estimated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2011Every state in 2011This day in weather historyWarnings in Georgia, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 308666, 308667, 308669, 308668, 308673, 308670, 308665, 308671, 308672, 308914.